Ask an expert
Question

04 Mar 2004

Meticorten
I am using Cortisone (Meticorten) since 1979, because of a brain tumour that I had, which destroyed my pituatiry gland. What extra suppliments should I take because of the side effect of Cortisone
Answer 428 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Louis, there is nothing specific you can take to counter act the side effects. The best would be to adjust the dosage until the effects are optimal and the side effects minimal. You can take medicine for specific problems as and if they arise. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19955 votes
Vote